# SDR ASAA2018060854932

- Difficulty date: June 5, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 40,186 hours, 12,146 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAD A SHORT TIME FAULT 75-30452,  THE VBV POSITION SIGNALS DISAGREE.  ACFT GROUNDED.  NO FAULTS LOGGED FOR THE NR 2 ENGINE. ACCOMPLISHED EEC BITE TEST,  AND TESTED THE NR 12 ACTUATORS,  TEST FOR NR 2 ENGINE. ALL TESTS PASSED IAW FIM 75-32, TASK 803.
